# SDR DALA2017102407784

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FAIRING I/B SIDE HAS CORROSION. REMOVED AND OUT OF LIMITS REQUIRES REPAIR AT NAC STA 242. FABRICATED REPAIR DOUBLER, AND BONDED DOUBLER ON NR 2 ENGINE PYLON FAIRING I/B SIDE SKIN AT NAC STATION 242 IAW SRM 54-51-70 AND 51-70-10 REPAIR 2. THIS IS A PERMANENT REPAIR AND REQUIRES NO FURTHER ACTION OR INSPECTIONS.
